I have been working with a doctor on South Florida and the put me on a protocol which consists of supplements and bioidentical hormones, biest cream, progesterone cream and testosterone cream. I took those for about two weeks while they were checking my thyroid for Hashimoto's before prescribing natural dessicated thyroid. Even though my bloodwork only showed a borderline low thyroid, in the past when I first became ill my outer eyebrows fell completely out. I have no half-moons on the outer fingernails, and my tongue is swolen with teeth indentations. I also have weight gain in the middle, round moon shaped face, basically I am a poster child/adult for hypothyroidism and have been for many years. I was happy that these doctors did not treat me by the numbers but by the symptoms. The first day I took the thyroid med I felt great and continued to feel great for about a week. Then it started to affect my sleep. I became more and more sleep-deprived. I backed-off from 60mg to 30 mg and finally took a day off. I felt better the next day after not taking it. I think I am going to have to play with the dosage because it seems to be affecting my already over-sensitive nervous system. Has anyone else had this issue? Check out what Dr. Brownstein says about the thyroid. He claims that most of us are iodine deficient. If you put several drops of the Lugols on you inner forearm and it goes into the skin right away it means that you are deficient. The iodine is yellow-brown so you can see it.